# SDR ASAA2013060495029

- Difficulty date: June 4, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 5,503 hours, 1,621 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 024116
- Condition: Fod
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP CONTROL COMPLETELY ERRATIC IN AUTO MODE.  SLIGHTEST ADJUSTMENT RESULTS IN INSTANT FULL SCALE TEMP CHANGE.  IMPOSSIBLE TO CONTROL.  SWITCH PLACED IN OFF.  ACFT GROUNDED.  FOUND DEBRIS IN THE SENSOR FAN.  CLEANED SENSOR FAN, OPS CK NORMAL.  BITE CK NO FAULTS.
